# SDR CALA2013062500449

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W3331
- Condition: Dented
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT SIDE OF ACFT, NEAR L2, ACFT HAS A DEEP DENT.  FUSELAGE SKIN DENTED THREE AREAS BS 676 BETWEEN S26-27L.   REPAIRED IAW ECRA 5310-03726, REV B, ITEM 5 AND SRM 53-00-01.  REPAIR 4, FIG 202.
